# SDR CA990311022

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- Engine: Pwa PT6A28
- System (JASC): 2140 · Heating System
- Part: Motor
- Part number: 993840337
- Condition: Failed
- Location: Heater Blower
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT RETURNED TO BASE AFTER SMOKE IN THE CABIN DURING CLIMB.  COMBUSTION BLOWER REPLACED AND AIRCRAFT RETURNED TO SERVICE.
